On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.82.57.154
Access to elec. publ.: SémCong

Annales scientifiques de l'ENS

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Serie 4:
Serie 3:
Serie 2:
Serie 1:

Search


Catalogue & orders

Annales scientifiques de l'ENS - Titles - série 4, 50 (2017)

Titles < série 4, 50

ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 50, fascicule 3 (2017)

Tien-Cuong Dinh, Xiaonan Ma, Viêt-Anh Nguyên
Equidistribution speed for Fekete points associated with an ample line bundle
Annales scientifiques de l'ENS 50, fascicule 3 (2017), 545-578

Télécharger cet article : Fichier PDF

Résumé :
Vitesse d'équidistribution pour les points de Fekete associés à un fibré en droites ample
Soit K l'adhérence d'un ouvert borné à bord lisse dans C ^n. Une configuration de Fekete d'ordre p pour K est un sous-ensemble fini de K qui maximise le déterminant de Vandermonde associé aux polynômes de degré p. Un théorème récent de Berman, Boucksom et Witt Nyström implique que les configurations de Fekete sont asymptotiquement équiréparties par rapport à une mesure d'équilibre canonique quand p. Nous donnons ici une estimation précise de la vitesse de convergence. Le résultat est aussi valable dans un cadre général des points de Fekete associés à un fibré en droites ample au-dessus d'une variété projective. Notre approche nécessite une estimation nouvelle sur les noyaux de Bergman pour les fibrés en droites et des résultats quantitatifs de la théorie du pluripotentiel qui sont d'intérêt indépendant.

Mots-clefs : Points de Fekete, mesure d'équilibre, équidistribution, noyau de Bergman, opérateur de Monge-Ampère, propriété de Bernstein-Markov.

Abstract:
Let K be the closure of a bounded open set with smooth boundary in C ^n. A Fekete configuration of order p for K is a finite subset of K maximizing the Vandermonde determinant associated with polynomials of degree p. A recent theorem by Berman, Boucksom and Witt Nyström implies that Fekete configurations for K are asymptotically equidistributed with respect to a canonical equilibrium measure, as p. We give here an explicit estimate for the speed of convergence. The result also holds in a general setting of Fekete points associated with an ample line bundle over a projective manifold. Our approach requires a new estimate on Bergman kernels for line bundles and quantitative results in pluripotential theory which are of independent interest.

Keywords: Fekete points, equilibrium measure, equidistribution, Bergman kernel, Monge-Ampère operator, Bernstein-Markov property.

Class. math. : 32U15 ; 32L05.


ISSN : 0012-9593
Publié avec le concours de : Centre National de la Recherche Scientifique

Bibliographie:

1
Ameur, Yacin and Ortega-Cerdà, Joaquim
Beurling-Landau densities of weighted Fekete sets and correlation kernel estimates
J. Funct. Anal. 263 (2012) 1825–1861
Math Reviews MR2956927
2
Berman, Robert and Boucksom, Sébastien
Growth of balls of holomorphic sections and energy at equilibrium
Invent. math. 181 (2010) 337–394
Math Reviews MR2657428
3
Berman, Robert and Boucksom, Sébastien and Witt Nyström, David
Fekete points and convergence towards equilibrium measures on complex manifolds
Acta Math. 207 (2011) 1–27
Math Reviews MR2863909
4
Berman, Robert and Demailly, Jean-Pierre
Regularity of plurisubharmonic upper envelopes in big cohomology classes
in Perspectives in analysis, geometry, and topology
Progr. Math. 296 (2012) 39–66
Math Reviews MR2884031
5
Berndtsson, Bo
Bergman kernels related to Hermitian line bundles over compact complex manifolds
in Explorations in complex and Riemannian geometry
Contemp. Math. 332 (2003) 1–17
Math Reviews MR2016088
6
Berndtsson, Bo
Positivity of direct image bundles and convexity on the space of Kähler metrics
J. Differential Geom. 81 (2009) 457–482
Math Reviews MR2487599
7
Błocki, Zbigniew and Kołodziej, Sławomir
On regularization of plurisubharmonic functions on manifolds
Proc. Amer. Math. Soc. 135 (2007) 2089–2093
Math Reviews MR2299485
8
Catlin, David
The Bergman kernel and a theorem of Tian
in Analysis and geometry in several complex variables (Katata, 1997)
Trends Math. (1999) 1–23
Math Reviews MR1699887
9
10
11
Demailly, Jean-Pierre
Regularization of closed positive currents of type (1,1) by the flow of a Chern connection
in Contributions to complex analysis and analytic geometry
Aspects Math., E26 (1994) 105–126
Math Reviews MR1319346
12
Dinh, Tien-Cuong and Ma, Xiaonan and Marinescu, George
Equidistribution and convergence speed for zeros of holomorphic sections of singular Hermitian line bundles
J. Funct. Anal. 271 (2016) 3082–3110
Math Reviews MR3554701
13
Dinh, Tien-Cuong and Nguyên, Viêt-Anh
Characterization of Monge-Ampère measures with Hölder continuous potentials
J. Funct. Anal. 266 (2014) 67–84
Math Reviews MR3121721
14
Dinh, Tien-Cuong and Sibony, Nessim
Dynamics in several complex variables: endomorphisms of projective spaces and polynomial-like mappings
in Holomorphic dynamical systems
Lecture Notes in Math. 1998 (2010) 165–294
Math Reviews MR2648690
15
Donaldson, S. K.
Scalar curvature and projective embeddings. II
Q. J. Math. 56 (2005) 345–356
Math Reviews MR2161248
16
Hörmander, Lars
Notions of convexity
Birkhäuser, 1994
Math Reviews MR1301332
17
Kiselman, Christer O.
The partial Legendre transformation for plurisubharmonic functions
Invent. math. 49 (1978) 137–148
Math Reviews MR511187
18
Kiselman, Christer O.
Attenuating the singularities of plurisubharmonic functions
Ann. Polon. Math. 60 (1994) 173–197
Math Reviews MR1301603
19
Leja, F.
Propriétés des points extrémaux des ensembles plans et leur application à la représentation conforme
Ann. Polon. Math. 3 (1957) 319–342
Math Reviews MR0089279
20
Leja, F.
Sur certaines suites liées aux ensembles plans et leur application à la représentation conforme
Ann. Polon. Math. 4 (1957) 8–13
Math Reviews MR0100726
21
Levenberg, Norm
Approximation in C^N
Surv. Approx. Theory 2 (2006) 92–140
Math Reviews MR2276419
22
23
Lev, Nir and Ortega-Cerdà, Joaquim
Equidistribution estimates for Fekete points on complex manifolds
J. Eur. Math. Soc. (JEMS) 18 (2016) 425–464
Math Reviews MR3459956
24
Lindholm, Niklas
Sampling in weighted L^p spaces of entire functions in C^n and estimates of the Bergman kernel
J. Funct. Anal. 182 (2001) 390–426
Math Reviews MR1828799
25
Ma, Xiaonan and Marinescu, George
Holomorphic Morse inequalities and Bergman kernels
Birkhäuser, 2007
Math Reviews MR2339952
26
Ma, Xiaonan and Marinescu, George
Exponential estimate for the asymptotics of Bergman kernels
Math. Ann. 362 (2015) 1327–1347
Math Reviews MR3368102
27
Pawłucki, W. and Pleśniak, W.
Markov's inequality and C^ functions on sets with polynomial cusps
Math. Ann. 275 (1986) 467–480
Math Reviews MR858290
28
Saff, Edward B. and Totik, Vilmos
Logarithmic potentials with external fields, Appendix B by Thomas Bloom
Springer, Berlin, 1997
Math Reviews MR1485778
29
Siciak, Józef
Extremal plurisubharmonic functions in C^n
Ann. Polon. Math. 39 (1981) 175–211
Math Reviews MR617459
30
Tian, Gang
On a set of polarized Kähler metrics on algebraic manifolds
J. Differential Geom. 32 (1990) 99–130
Math Reviews MR1064867
31
Triebel, Hans
Interpolation theory, function spaces, differential operators
Johann Ambrosius Barth, Heidelberg, 1995
Math Reviews MR1328645
32
Zaharjuta, V. P.
Extremal plurisubharmonic functions, orthogonal polynomials, and the Bernšte-Walsh theorem for functions of several complex variables
in Proceedings of the Sixth Conference on Analytic Functions (Krakow, 1974)
Ann. Polon. Math. 33 (1976/77) 137–148
Math Reviews MR0444988
33
Zelditch, Steve
Szegő kernels and a theorem of Tian
Int. Math. Res. Not. 1998 (1998) 317–331
Math Reviews MR1616718